Next Article in Journal
Optimal Task Abort and Maintenance Policies Considering Time Redundancy
Next Article in Special Issue
A Study on Dynamics of CD4+ T-Cells under the Effect of HIV-1 Infection Based on a Mathematical Fractal-Fractional Model via the Adams-Bashforth Scheme and Newton Polynomials
Previous Article in Journal
Design of 3D Metric Geometry Study and Research Activities within a BIM Framework
Previous Article in Special Issue
Statistical Analysis of Current Financial Instrument Quotes in the Conditions of Market Chaos

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 1359

Article: Finite-Time Stability Analysis of Linear Differential Systems with Pure Delay
Authors: by Ahmed M. Elshenhab, Xingtao Wang, Omar Bazighifan and Jan Awrejcewicz

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop